# SDR DHL9671567D

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING HAS CORROSION ON REAR SPAR JUST FWD OF APU EXHAUST.  REMOVED DAMAGED AREA, INSTALLED REPAIR PER SRM 57-10-6, 11 INCHES BY 5 INCHES.
